MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LEX WITH ISOTOUR STD; BED, AC POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LEX WITH ISOTOUR STD; BED, AC POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-LEX-400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Laceration(s) (1946); Pain (1994)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event(s), where it was reported the a patient had sustained a minor injury after cutting their leg on a small metal tab that is part of the product's design.
 
Additional Manufacturer Narrative
1 pending device was not evaluated, but reviewed by data and found there was no defect with the device.Section h codes have been updated.
 
Event or Problem Description
No new information.

Brand Name
PROCUITY LEX WITH ISOTOUR STD
Common Device Name
BED, AC POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21274356
Report Number0001831750-2025-00276
Device Sequence Number15471432
Product Code FNL
UDI-Device Identifier07613327541229
UDI-Public07613327541229
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LEX-400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown